|Author:||Sorting Last Post on Top ↓ Message:||
On WebMD I found an article on Niacin which does have a side effect on elevating the blood sugar with high doses and usually in the beginning of therapy. This is the web site URL. I don't follow Web MD as my "bible" but there is some good info there as well as some inaccuracies. It is best to discuss this issue with your prescribing Dr.
Slow & steady makes a winner of us. Even if we hit pitfalls, get up. Know that a new day is right around the corner.
Try to be all that you can be. Work at it a day at a time.
"Be not afraid of going slow; be afraid if standing still" (Chinese Proverb)
With God all things are possible.
If you have the courage to begin, you have the courage to succeed.
~ David Viscott
MN. Sparks Fat Kickers Team Leader www.sparkpeople.com/myspark/
good question.....wish i knew the answer though..................
“There's a difference between interest and commitment. When you're interested in doing something, you do it only when it's convenient. When you're committed to something, you accept no excuses; only results.”
When you get to a plateau, think of it as a landing on the stairway to your goal. And maintenance is a lifelong plateau, so a bit of "rehearsal" for maintenance isn't the worst thing in the world
I take Metformin for blood sugar control. I am also taking Niacin. I heard that Niacin can raise your numbers. Has anybody heard that and if so what can be done about it?
|pro's want to know...........||5/2/2014 10:34:38 PM|
|The new Start Page.....||10/21/2013 10:57:15 PM|
|I am new to this team.||9/13/2013 1:46:32 PM|
|free 21 day guided meditation....||8/20/2013 10:45:04 PM|
|New Chges:Calorie Ranges based on Fitness Tracking||7/11/2013 12:27:45 AM|